# SDR UPS97821806

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, NOTICED STRONG FUEL SMELL IN COCKPIT DURING DESCENT.  INSPECTED WINGS AND PYLONS FOR FUEL LEAKS, NONE NOTED.  RAN ALL ENGINES AND BOTH PACKS, NO FUEL ODOR NOTED IN COCKPIT OR CARGO BAY AREA.
